RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorbunov, Aleksei Denisovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:134
Abstract pages:1933
Full texts:830

http://www.mathnet.ru/eng/person40493
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/452707

Publications in Math-Net.Ru
1976
1. A. D. Gorbunov, “On a criterion for the existence of fixed points of a continuous operator on a function space”, Dokl. Akad. Nauk SSSR, 227:4 (1976),  781–783  mathnet  mathscinet  zmath
2. A. D. Gorbunov, V. V. Pospelov, “The solvability and convergence of methods of Adams type with an unstable operator”, Zh. Vychisl. Mat. Mat. Fiz., 16:2 (1976),  359–371  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:2 (1976), 75–89
1975
3. A. D. Gorbunov, È. I. Kucherenko, “On the question of solvability of a two-point boundary-value problem for an ordinary differential equation”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  516–519  mathnet  mathscinet  zmath
1974
4. A. D. Gorbunov, “Generalization of the method of contraction mappings”, Dokl. Akad. Nauk SSSR, 215:6 (1974),  1285–1288  mathnet  mathscinet  zmath
5. A. D. Gorbunov, T. S. Zverkina, V. N. Sokolihin, “Two economical methods for the numerical integration of ordinary differential equations, using a displaced grid”, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  99–112  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 100–113
1972
6. A. D. Gorbunov, “Methods of Adams type of the highest power”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  503–509  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 284–293
1971
7. A. D. Gorbunov, “On a new approach to the construction and justification of methods of the Adams type”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  23–26  mathnet  mathscinet  zmath
1967
8. A. D. Gorbunov, “Correctness and pseudo-correctness of problems”, Dokl. Akad. Nauk SSSR, 175:2 (1967),  269–271  mathnet  mathscinet  zmath
9. A. D. Gorbunov, “On the continuity of mappings and translations”, Dokl. Akad. Nauk SSSR, 174:1 (1967),  13–15  mathnet  mathscinet  zmath
1964
10. A. D. Gorbunov, V. N. Popov, “On methods of Adams type for the approximate solution of the Cauchy problem for ordinary differential equations with time lag”, Zh. Vychisl. Mat. Mat. Fiz., 4:supplement to № 4 (1964),  135–148  mathnet  mathscinet  zmath
11. A. D. Gorbunov, J. A. Shakhov, “On the approximate solution of Cauchy's problem for ordinary differential equations to a given number of correct figures. II”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  426–433  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 37–47
12. A. N. Tikhonov, A. D. Gorbunov, “Estimates of the error of a Runge-Kutta method and the choice of optimal meshes”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964),  232–241  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 30–42
1963
13. A. D. Gorbunov, J. A. Shakhov, “On the approximate solution of Cauchy's problem for ordinary differential equations to a given number of correct figures”, Zh. Vychisl. Mat. Mat. Fiz., 3:2 (1963),  239–253  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:2 (1963), 316–335
14. A. N. Tikhonov, A. D. Gorbunov, “On asymptotic estimates of the error in the Runge-Kutta type method”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963),  195–197  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 257–261
1962
15. A. N. Tikhonov, A. D. Gorbunov, “On the optimality of implicit difference schemes of Adams type”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  930–933  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1089–1093
16. A. N. Tikhonov, A. D. Gorbunov, “Asymptotic expansions of the error in the difference method of solving Cauchy's problem for systems of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962),  537–548  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 565–580
1961
17. A. D. Gorbunov, B. M. Budak, “Multipoint difference methods for the solution of the Cauchy problem for the equation $y'=f(x,y)$”, Dokl. Akad. Nauk SSSR, 140:2 (1961),  291–294  mathnet  mathscinet  zmath
1958
18. A. D. Gorbunov, B. M. Budak, “The convergence of some finite-difference processes for equations $y'=f(x,y)$ and $y'(x)=f(x,y(x),y(x-\tau(x)))$”, Dokl. Akad. Nauk SSSR, 119:4 (1958),  644–647  mathnet  mathscinet  zmath
19. B. M. Budak, A. D. Gorbunov, “Straight line method for solving a non-linear boundary problem in a region bounded by a curve”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  858–861  mathnet  mathscinet  zmath
1957
20. B. M. Budak, A. D. Gorbunov, “The difference method for solution of a non-linear Goursat problem”, Dokl. Akad. Nauk SSSR, 117:4 (1957),  559–562  mathnet  mathscinet  zmath
1954
21. A. D. Gorbunov, “Some questions of the qualitative theory of ordinary linear homogeneous differential equations with variable coefficients”, Uch. Zap. Mosk. Gos. Univ., 165 (1954),  39–78  mathnet  mathscinet

1964
22. A. B. Bakushinskii, S. S. Gaysaryan, A. D. Gorbunov, “Numerical solution of ordinary and partial differential equation. Ed. L. Fox . Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  615–617  mathnet; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 321–324

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019